# SDR 2005FA0000029

- Difficulty date: January 7, 2005
- Submitted: January 7, 2005
- Operation: General aviation
- Aircraft: N154MD
- Make and model: Amtr COZY
- Aircraft serial: 154MD
- Aircraft time: 544 hours
- Engine: Lyc O320*
- System (JASC): 3242 · Brake
- Part: Rod
- Condition: Bent
- Location: Rt Brake Cyl Act
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE CYLINDER ACTUATING ROD, LOCATED BEHIND RT RUDDER PEDAL, WAS SLIGHTLY BENT AFT. THIS CONDITION CAUSED INSUFFICIENT BRAKE CYLINDER PISTON TRAVEL AND MAKING THE RT BRAKE INOPERATIVE.
